No Cover Image

Journal article 1122 views

Stochastic heat and Burgers equations and their singularities. II. Analytical properties and limiting distributions

Ian Davies Orcid Logo, Aubrey Truman, Huaizhong Zhao

Journal of Mathematical Physics, Volume: 46, Issue: 4, Start page: 043515

Swansea University Author: Ian Davies Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1063/1.1850836

Published in: Journal of Mathematical Physics
ISSN: 0022-2488
Published: 2005
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1605
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 4
Start Page: 043515